Hyers-Ulam Stability of the Delay Equation
Soon-Mo Jung and
Janusz Brzdęk
Abstract and Applied Analysis, 2010, vol. 2010, 1-10
Abstract:
We investigate the approximate solutions of the delay differential equation with an initial condition, where and are real constants. We show that they can be “approximated†by solutions of the equation that are constant on the interval and, therefore, have quite simple forms. Our results correspond to the notion of stability introduced by Ulam and Hyers.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/372176.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/372176.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:372176
DOI: 10.1155/2010/372176
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().